Join us in HEL

FOLLOW THE SPRINT CHALLENGE

A Nordplus funded intensive programme (IP) taking place online in Helsinki 2021 (26.04 -30.04). Follow our teams working on a real life client project, solving the client case by testing solutions in just five days.

The five day Sprint challenge

The Design Sprint is a five-day process for solving problems and testing new ideas. SPRINTINHEL follows the SPRINT process invented in Google by Jake Knapp and explained in his best selling book Sprint.

Monday: Map

On Monday, teams make a map of the problem.

l

Tuesday: Sketch

On Tuesday, each individual sketches solutions.

Z

Wednesday: Decide

On Wednesday, teams decide which sketches are strongest.

Thursday: Prototype

On Thursday, teams build a realistic prototype.

Friday: Test

On Friday, teams test that prototype with five target customers.

Friday: Present

Finally teams present their results.

Generating New Ideas. Solving Big Problems

A client will be chosen for the Sprint and students will solve a problem the client is currently grappling with.

Kick off: Due to the Coronavirus restrictions SPRINTINHEL is a virtual sprint carried out online. Dates: 26.04 - 30.04.2021

Day(s)

:

Hour(s)

:

Minute(s)

:

Second(s)

SPRINTINHEL TIMETABLE

Sunday

 

HEL TIME HIGHLIGHT TASK
18:00 Team Building & Pizza

Order a Pizza & join online to enjoy together. (SPRINTINHEL will pay for the pizzas.)

Form Teams

 

 

 

Monday
HEL TIME HIGHLIGHT TASK
10:00 Start Intro to SPRINT Process
10:40

Start at the end

Set a long term goal

Why are we doing this: Goals
List Sprint Questions Pessimistic: How could we Fail? Turn Fears into questions
11:20 Map Students map out the customers & key players on the left. Draw the ending completed goal on the right. How customers interact with your product.
12:00 Consultation Time - 15 min Teams consult with lecturers
13:00 Lunch break
13:40 Ask the decider Q&A Session with Cesim CEO
14:00 Ask the experts Q&A Session with Key Cesim Personnel
15:30 How might we (HMW)

Reframe problems as opportunities

Use how might we notes

Organise & Vote Review HMW notes & vote
16:20 Pick a target (one target customer) Each team briefly presents their map & Cesim CEO confirms

 

 

Tuesday
HEL TIME HIGHLIGHT TASK
10:00 Lightning Demos Look at example solutions from a range of companies (can be in different industries). How do other companies tackle the problem. 3min per demo. Quick capture with drawing.
11:30 Divide or Swarm Decide who sketches - divide (This is an exercise for sketching out solutions)
12:00 Consultation time 15min Teams consult lecturers
13:00 Lunch Break
13:40 Sketch the solution The four step sketch (techniques for sketching solutions)
16:00 END

 

 

Wednesday
HEL TIME HIGHLIGHT TASK
10:00 Decide the solution Team members vote on the solution
12:00 Consultation time 15min Teams consult lecturers
13:00 Lunch Break
13:40 Decide the solution
14:00ish Review CESIM CEO joins to review the solutions
16:00 -
19:00 SPRINTINHEL DINNER Order a good quality meal & join online to enjoy! (meal paid for by SPRINTINHEL)

 

 

Thursday
HEL TIME HIGHLIGHT TASK
10:00 Fake it Create the prototype
12:00 Consultation time 15min Teams consult lecturers
13:00 Lunch Break
13:40 Fake it Create the prototype
16:00 END

 

 

Friday
HEL TIME HIGHLIGHT TASK
09:00 Prepare & Interview Decide if your team are on track and can start later or need to start early at 09:00 and do the first interview. We also need to see how Wednesday has gone in terms of the amount of teams we have and how many interviewers (team members who interview users) are needed.
09:20 Inteview slot option (those starting early) 40mins for interview + debrief
10:00 Quick check in Quick check in with lecturers
10:15 Interview Slot 40mins for interview + debrief
10:55 Break
11:05 Interview Slot 40mins for interview + debrief
12:00 Lunch
12:40 Interview Slot 40mins for interview + debrief
13:20 Break
13:30 Interview Slot 40mins for interview + debrief
14:10 Break
14:20 Overall debrief
15:00 Results Key results prsented to Cesim CEO

 

 

Students’ Work

Our students work hard over the week, developing ideas, coming up with solutions to difficult problems and presenting their recommendations to the client.

Learning diary blog

Each student group creates a learning diary blog or entry for a day of their learning experiences during the week.

Previous years blog examples below

Students & Client Companies

We have organised other Nordplus IPs around entrepreneurship and innovation and here is what our student & clients had to say about the experience.

“We gained real knowledge in understanding how business actually works, how to use the Lean Canvas and to come up with innovative solutions.”

Student Nordplus Lean Startup IP Iceland

We gained lot of innovative ideas and business models for our goal of encouraging increased sustainability in the North-East of Iceland with better utilization of resources and increased knowledge of how the community, the environment and economy can function together.

Albertina Fr. Eliasdottir

General Director, Eimur Iceland

Academically the course has raised my interest in many aspects of business innovation and market segmentation principles.  A total eye opener

Student Nordplus Lean Startup IP Iceland

I was impressed with the students review of our business and recommendations on how Lean Startup methodologies could aid our business to grow and enter international markets.

Miks Balodis

CEO , Miks Balodis